Evolutions of matter-wave bright soliton with spatially modulated nonlinearity
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
30/09/2013
20/05/2014
30/09/2013
20/05/2014
10/09/2009
|
Resumo |
Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Processo FAPESP: 08/53979-6 The evolution characteristics of a matter-wave bright soliton are investigated by means of the variational approach in the presence of spatially varying nonlinearity. It. is found that, the atom density envelope of the soliton is changed as a result of the spatial variation of the s-wave scattering length. The stable soliton can exist in appropriate initial conditions. The movement of the soliton depends on the sign and value of the coefficient of spatially modulated nonlinearity. These theoretical predictions are confirmed by the full numerical simulations of the one-dimensional Gross-Pitaevskii equation. |
Formato |
834-837 |
Identificador |
http://dx.doi.org/10.3788/COL20090709.0834 Chinese Optics Letters. Shanghai: Chinese Optics Letters Manuscript Office, v. 7, n. 9, p. 834-837, 2009. 1671-7694 http://hdl.handle.net/11449/24383 10.3788/COL20090709.0834 WOS:000270211100024 WOS000270211100024.pdf |
Idioma(s) |
eng |
Publicador |
Chinese Optics Letters Manuscript Office |
Relação |
Chinese Optics Letters |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |